# SDR VNAA2017101299904

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 32,890 hours, 32,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 605 IS CORRODED FROM STRINGER 24L TO 23R.   REMOVED CORROSION ON FRAME IAW SRM 51-21-06. FOUND TO BE OUT OF LIMITS IAW 53-00-00 2.   LOCATED AND DRILLED THE FRAME SECTOR IAW SRM 51-40-11. INSTALLED THE FRAME IAW SRM 51-42-21, AND 51-42-06.
